# SDR ASAA0772426

- Difficulty date: December 6, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 27,874 hours, 11,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146A812210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT LWR SILL WEB FOUND CORRODED BS 440 TO BS 492 RBL 26.  INSTALLED MADE REPAIR LWR SILL WEB AT FWD CARGO PIT AT BS 440 TO BS 492 RBL 26 IAW B737 700 SRM 51-40-02 AND BOEING DRWG 143A 8330 ID 0015.
